Aa
A
A
Close
Avatar universal
wellbutrin and phentermine
I am taking citalopram, wellbutrin and phentermine My weight is going up and I am sweating all the time.  is it because of this combo of meds?  What can I take for weight loss?.  
Cancel
3 Answers
Page 1 of 1
Avatar universal
Hi,

I can only give you my experience on Wellbutrin - I had the hectic sweats, dry mouth and weight loss.

Not everyone has the same reaction and you have an additional medication to take into account.

Best of luck.

Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
5039239 tn?1364028271
You had better bring this up to your doctor as it could be serious.
Comment
Cancel
5039239 tn?1364028271
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
Top General Health Answerers
1415174 tn?1453246703
Blank
mkh9
CA
144586 tn?1284669764
Blank
caregiver222
4851940 tn?1385441629
Blank
jemma116
United Kingdom
Avatar f tn
Blank
Gemfly
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON